A regularity criterion for the nematic liquid crystal flows.
Zhou, Yong, Fan, Jishan (2010)
Journal of Inequalities and Applications [electronic only]
Similarity:
Zhou, Yong, Fan, Jishan (2010)
Journal of Inequalities and Applications [electronic only]
Similarity:
Fan, Jishan, Ozawa, Tohru (2008)
Journal of Inequalities and Applications [electronic only]
Similarity:
Stefano Bosia, Monica Conti, Vittorino Pata (2014)
Open Mathematics
Similarity:
The incompressible three-dimensional Navier-Stokes equations are considered. A new regularity criterion for weak solutions is established in terms of the pressure gradient.
Hongjie Dong, Nataša Pavlović (2009)
Annales de l'I.H.P. Analyse non linéaire
Similarity:
Pigong Han (2012)
Applications of Mathematics
Similarity:
In this paper we establish interior regularity for weak solutions and partial regularity for suitable weak solutions of the perturbed Navier-Stokes system, which can be regarded as generalizations of the results in L. Caffarelli, R. Kohn, L. Nirenberg: Partial regularity of suitable weak solutions of the Navier-Stokes equations, Commun. Pure. Appl. Math. 35 (1982), 771–831, and S. Takahashi, On interior regularity criteria for weak solutions of the Navier-Stokes equations, Manuscr....